MathSciNet Relay Station
MathSciNet bibliographic data
MR1722115 (2000j:20021) 20C25 (05E10 17B10 20C30)
Sergeev, Alexander The Howe duality and the projective representations of symmetric groups. Represent. Theory 3 (1999), 416–434 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement